# SDR BB05049

- Difficulty date: July 3, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Engine: Rroyce RB211535E4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IND  FLT 634  EN ROUTE, LAS TO PHL.  THE FLIGHT CREW NOTICED A 2400 LB PER HOUR FUEL LOSS.  THE FIRST OFFICER CONFIRMED THAT THERE WAS A VAPOR COMING FROM THE RIGHT ENGINE PYLON AREA.  THE CREW DIVERTED TO IND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED O-RINGS GOING ON THE FUEL TUBE FROM THE FUEL FLOW REGULATOR TO THE HIGH PRESSURE PUMP INLET.  AIRCRAFT LEAK CHECKS OK.
